# SDR DALA2016110808421

- Difficulty date: November 4, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 63,256 hours, 11,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CENTER AREA REPAIRED PER SRM 52-30-01 FIG 201, SHEET 5 TABLE II PERFORM LFEC INSPECTION OF BULK CARGO DOOR REPAIR AND REPORT FINDINGS.  ACCOMPLISHED LFEC INSPECTION OF BULK CARGO DOOR REPAIR PER NDT PART 6 53-00-06 IN ACCORDANCE WITH SRM 52-30-01.
